# SDR FDEA201307031473

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT OTBD SIDE STA 170 FIREWALL,  CHAFED ON AFT SIDE.
